The boundary and shell element method

Kirkup, Stephen Martin orcid iconORCID: 0000-0002-9680-7778 (2002) The boundary and shell element method. Applied Mathematical Modelling, 18 (8). pp. 418-422. ISSN 0307904X

Full text not available from this repository.

Official URL:


In general, a physical problem governed by a linear elliptic partial dtflerential equation but with a shell discontinuity in the domain cannot be eficiently solved using the traditional boundary element method. This paper shows how the Laplace equation can be solved in an interior region containing shell discontinuities by recasting it as an integral equation known as a boundary and shell integral equation and applying collocation to derive a method termed the boundary and shell element method. Direct and indirect methods are derived and applied to a test problem.

Repository Staff Only: item control page